# SDR DL767040506

- Difficulty date: March 4, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 65,081 hours, 31,746 cycles
- Engine: Ge CF680A2
- Engine time: 42,131 hours, 21,091 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 42,131 hours, 21,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IN GSO FOUND NR 1 PYLON AND ENGINE WIRING CORRODED AT CANNON PLUGS.  REPLACED WIRING AND PLUGS.
